# SDR NACA2001018

- Difficulty date: April 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 62,469 hours, 47,364 cycles
- Engine: Pwa JT8D
- Engine time: 41,653 hours, 40,920 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 618703
- Part serial: L51885
- Condition: Vibration
- Location: Engine
- Part time: 19,299 hours, 10,882 cycles
- Component: Engine, Pwa, 7B
- Component part number: JT8D
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

MI AT ANC AT 2102Z, ENGINE SHUTDOWN DUE TO SEVERE VIBRATION.  REMOVED AND REPLACED NR 1 ENGINE.
